# SDR UIEA200600023

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 111,084 hours, 20,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B145641
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING TANK UPPER SURFACE STRINGER 27C BETWEEN LBL 96 AND LBL 127.5 HAS EXFOLIATION CORROSION.  REPAIRED STRINGER SECTION IAW SRM 57-10-04 FIG 3 AND EDF KLM-747-CC1-2006-032-R4 WITH 8100-9 APPROVAL.  FIRST STAGE APPROVAL IN DOCUMENTED ON EO 4757A252.
